Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 112, Number 1
HTML articles powered by AMS MathViewer

A topology for certain measure spaces
N. F. G. Martin PDF
Trans. Amer. Math. Soc. 112 (1964), 1-18
On Lie algebras of rank one
Richard E. Block PDF
Trans. Amer. Math. Soc. 112 (1964), 19-31
A generalization of alternative rings
Frank Kosier PDF
Trans. Amer. Math. Soc. 112 (1964), 32-42
On the Hopf-Toda invariant
K. A. Hardie PDF
Trans. Amer. Math. Soc. 112 (1964), 43-54
Intrinsic Markov chains
William Parry PDF
Trans. Amer. Math. Soc. 112 (1964), 55-66
Further geometric consequences of conformal structure
Tilla Klotz PDF
Trans. Amer. Math. Soc. 112 (1964), 67-78
Errata and addenda to “A subgroup theorem for free nilpotent groups”
S. Moran PDF
Trans. Amer. Math. Soc. 112 (1964), 79-83
On automorphisms of polyadic algebras
Aubert Daigneault PDF
Trans. Amer. Math. Soc. 112 (1964), 84-130
Additive functionals of Markov processes in duality
R. M. Blumenthal and R. K. Getoor PDF
Trans. Amer. Math. Soc. 112 (1964), 131-163
Intertwining forms for summable induced representations
Adam Kleppner PDF
Trans. Amer. Math. Soc. 112 (1964), 164-183